# SDR UALA2012101805948

- Difficulty date: October 18, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 85,701 hours, 13,681 cycles
- Engine: Pwa PW4060
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 51G859U1600U
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE-TS AOC MSGS, AOC?  6448-2 ESN 727790 - ENGINE IS DOWNLINKING CH A&B AOC TR CHECK FAIL MSG 351-23.  REMOVED NR 2 ENGINE AIR-OIL COOLER.  REF AMM 79-21-09 TASK 79-21-09-004-801.  REF EG7491-2, REPLACE NR 2 ENGINE AIR-OIL COOLER (HEAT EXCHANGER).
